Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS North Platte, NE

June 20, 2011Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 12:27 AM MDT for Chase County, Hayes County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 12:27 AM MDT (06:27 UTC)
Expired
Jun 20, 2011, 1:15 AM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 134 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:36 AM MDTHAIL 1.75Wauneta, NECHASE COUNTY SHERIFF REPORTED GOLF BALL SIZED HAIL AND VERY HEAVY RAIN IN WAUNETA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 11:45 PM MDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS53 KLBF 200627
SVRLBF
NEC029-085-200715-
/O.NEW.KLBF.SV.W.0137.110620T0627Z-110620T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1227 AM MDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 115 AM MDT/215 AM CDT/

* AT 1223 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ENDERS...OR 10 MILES SOUTHEAST OF IMPERIAL...AND MOVING NORTHEAST
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUNETA AND HAMLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 10117 4036 10105 4036 10168 4064 10186
TIME...MOT...LOC 0628Z 247DEG 19KT 4045 10146
WIND...HAIL 60MPH 1.00IN

$$

SPRINGER
2 follow-up statements
261 
WWUS53 KLBF 200647
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
147 AM CDT MON JUN 20 2011

NEC029-085-200715-
/O.CON.KLBF.SV.W.0137.000000T0000Z-110620T0715Z/
CHASE NE-HAYES NE-
1247 AM MDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN HAYES
AND EASTERN CHASE COUNTIES UNTIL 115 AM MDT/215 AM CDT/...

AT 1242 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
WAUNETA...OR 14 MILES EAST OF IMPERIAL...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HAMLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 10117 4036 10105 4036 10168 4064 10186
TIME...MOT...LOC 0647Z 247DEG 19KT 4049 10134
WIND...HAIL 70MPH 1.00IN

$$

SPRINGER
517 
WWUS53 KLBF 200713
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 AM CDT MON JUN 20 2011

NEC029-085-200723-
/O.EXP.KLBF.SV.W.0137.000000T0000Z-110620T0715Z/
CHASE NE-HAYES NE-
113 AM MDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAYES AND EASTERN
CHASE COUNTIES WILL EXPIRE AT 215 AM CDT/115 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT (4 AM MDT).

LAT...LON 4070 10117 4036 10105 4036 10168 4064 10186
TIME...MOT...LOC 0713Z 247DEG 19KT 4054 10117

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:29 PM MDT, 9 hours 58 minutes earlier.

Area forecast discussion, Jun 19, 2:29 PM MDT, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUN 19 2011

.SYNOPSIS...
H5 LOW OVER THE MARITIMES WITH WITH RIDGING INTO THE GREAT
LAKES AND A CLOSED LOW OVER ALBERTA WITH DEEP TROUGH INTO THE
GREAT BASIN. JET STREAK ROUNDING THE TROUGH INTO THE NEBRASKA
PANHANDLE AND ASSOCIATED PRECIPITATION ECHOES ALONG WEST TO EAST 800H
BOUNDARY. SURFACE LOW PRESSURE OVER NORTHWEST SOUTH DAKOTA AND
DEEPENING LOW PRESSURE OVER EASTERN COLORADO.

&&

.DISCUSSION...
BELOW NORMAL TEMPERATURES AND WET IN THE NEAR TERM. MODELS ARE HAVING
SOME PROBLEMS WITH FOCUS AREA FOR CONVECTION IN THE NEAR TERM. NAM
PUSHES FOCUS NORTH INTO THE DAKOTAS WHILE GFS HOLDS BACK WITH
FOCUS OVER SOUTHWEST NEBRASKA AND THEN SHIFTING IT NORTH INTO THE
NEBRASKA SANDHILLS WITH THE WARM FRONT THROUGH THE EVENING AND
INTO THE DAKOTAS MONDAY MORNING. SURFACE PLOT AND MSAS SUPPORTS
SPLIT SURFACE LOW AT THE MOMENT. AS THE TROUGH MOVES OUT OF THE
ROCKIES AND ONTO THE PLAINS LOW OVER EASTERN COLORADO WILL DEEPEN
AND BE THE DOMINATE FOCUS FOR CONVECTION MORE CLOSELY MIRRORING
THE GFS SOLUTION. WILL TREND TOWARDS THIS MODEL ESPECIALLY WITH
THE QUANTITATIVE PRECIPITATION FORECAST. PWS ON THIS MORNINGS
SOUNDING 0.94 AND 1.27 AT KOAX. STRONG WESTERLY COMPONENT TO
MOISTURE ADVECTION THROUGH THE AFTERNOON AND EVENING...GFS PWS
INCREASING TO AROUND 1.5 INCHES WHICH IS 99TH PERCENTILE FOR ALL
TIME PWS AND ABOVE 2 STANDARD DEVIATIONS FOR THIS TIME OF YEAR.
STORM MOTION 270 AT 9KTS. BUFKIT SOUNDINGS FOR WESTERN NEBRASKA
SHOWING SIMILAR VALUES WITH SLOW STORM MOTIONS GOOD SET UP FOR
HEAVY RAIN. CAPE ON THIS MORNINGS SOUNDING 3000J/KG WITH SB LIS
-8. TRIPLE POINT LOOKS TO BE INITIALLY OVER NORTHWEST KANSAS
SOUTHWEST NEBRASKA THIS AFTERNOON WITH INVERTED TROUGH ACROSS
WESTERN NEBRASKA INTO BLACKHILLS. LARGE HAIL DAMAGING WINDS AND
VERY HEAVY RAIN WITH STORMS FURTHER NORTH ACROSS WESTERN NEBRASKA.
THE BEST HEAVY RAIN POTENTIAL WILL COME THROUGH THE DAY MONDAY AS
THE SURFACE LOW AND THE UPPER LOW BECOME STACKED OVER WESTERN
NEBRASKA WITH FOCUS ON WESTERN NEBRASKA SANDHILLS. THIS WILL BE
OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN BUT WITH REDUCTIONS
IN CFS FROM KINGSLEY SHOULD BE A WASH BUT SEE HYDROLOGY SECTION
FOR MORE DETAILED DISCUSSION. WINDS WILL BECOME A CONCERN MONDAY
NIGHT INTO TUESDAY. WILL HAVE TO BE WATCHED FOR AN ADVISORY. SYSTEM
WILL SHEAR OUT THROUGH NORTHEAST NEBRASKA TUESDAY WITH SHOWERS AND
THUNDERSTORMS CONTINUING OVER NORTHERN AND EASTERN PORTIONS OF THE
FORECAST AREA THROUGH TUESDAY NIGHT.

IN THE EXTENDED SLOW MOVING UPPER SYSTEM MOVES TO THE EAST AWAY
FROM FORECAST AREA. SOME WRAPAROUND SHOWERS AND CLOUDS MAY LINGER
ESPECIALLY OVER THE NORTHEAST FORECAST AREA. THURSDAY RIDGING
RETURNS TO THE NORTHERN PLAINS WITH TEMPERATURES RETUNING TO
NORMAL FOR THIS TIME OF YEAR. A STALLED OUT BOUNDARY ALONG THE
EASTERN PLAINS OF COLORADO AND WYOMING WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT WITH SERIES OF UPPER LEVEL DISTURBANCES
MOVE THROUGH THE RIDGE AND EVENTUALLY A STRONGER SYSTEM MOVES
ACROSS THE DAKOTAS THROUGH THE WEEKEND AND BRINGS BETTER CHANCES
FOR PRECIPITATION TO WESTERN NEBRASKA SUNDAY. WEAK RIDGE BUILDS
BACK IN THE FIRST PART OF THE WORK WEEK.

&&

.AVIATION...
SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED
THROUGH THE OVERNIGHT FOR BOTH THE LBF AND VTN FLIGHT TERMINALS.  AN
UPPER LEVEL TROUGH WILL SLOWLY EJECT EAST FROM THE INTER MOUNTAIN
WEST TOWARD THE GREAT PLAINS.  AIDED BY STRONG UPPER LEVEL
SUPPORT...SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO
WHICH IN TURN WILL FORCE A WARM FRONT NORTHWARD OVER SOUTHERN
NEBRASKA.  STORMS ARE EXPECTED TO DEVELOP OVER TWO REGIONS...FIRST
ALONG THE HIGHER TERRAIN OF EASTERN COLORADO/WYOMING...AND THE
SECOND AREA ALONG THE SURGING WARM FRONT.  STRONG WIND AND VERY
LARGE HAIL WILL REMAIN THE PRIMARY THREAT...HOWEVER ISOLATED
TORNADOES CANNOT BE RULED OUT...ESPECIALLY SOUTH OF THE LBF
TERMINAL.  FOR THE TAF FORECAST...GENERALLY FOLLOWED THE GUIDANCE OF
THE NAM SOLUTION WHICH INITIALLY DEVELOPS STORMS ACROSS THE WEST AS
EARLY AS 21Z...WITH FURTHER DEVELOPMENT ALONG THE WARM FRONT NEAR/BY
00Z.  THE INITIAL STORMS WILL CONGEAL INTO A EASTWARD PROPAGATING
MCS WITH VERY STRONG ERRATIC WIND EXPECTED. OTHER STORMS/MCS LOOK TO
PUSH EAST OUT OF EASTERN COLORADO OVERNIGHT...POSSIBLY AFFECTING
BOTH THE LBF AND VTN TERMINALS...SO WILL ADD THE MENTION OF
ADDITIONAL STORMS TO THE ONGOING TAF FORECAST. SEVERE WIND WITH
HAIL AND VERY HEAVY RAINFALL IS POSSIBLE DURING THE 06Z TO 12Z
TIMEFRAME WITH THIS SECOND COMPLEX OF STORMS.

&&

.HYDROLOGY...
HEAVY RAIN IS POSSIBLE TONIGHT AND THEN AGAIN DURING THE
MONDAY/MONDAY NIGHT TIMEFRAME. THE 19.12Z NAM AND GFS SOLUTIONS
CONTINUE TO INDICATE A 3 TO 4 INCH RAIN CENTER ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA...WITH THE NAM TARGETING THE NORTH PLATTE AND
PLATTE RIVER CONFLUENCE NORTHEAST THROUGH SOUTHERN HOLT COUNTY.  GFS
HAS THE RAIN CENTER FURTHER WEST AND NORTH...GENERALLY WEST OF LAKE
MCCONAUGHY NORTH THROUGH WESTERN CHERRY COUNTY.  THE NAM REMAINS
SLIGHTLY FURTHER SOUTH WITH THE OVERALL PROGRESSION OF THE
SYSTEM...WITH THE GFS STACKING THE SYSTEM JUST NORTH OF LINCOLN
COUNTY.  REGARDLESS...A HEAVY RAIN CENTER WILL PRESENT ITSELF
SOMEWHERE OVER NORTH CENTRAL NEBRASKA...WHICH COULD EXACERBATE RIVER
FLOODING FURTHER AS HIGH WATER LEVELS CONTINUE DUE TO LATE SEASON
SNOW MELT. THE NEED FOR A FLOOD/FLASH FLOOD WATCH WILL BE
REEVALUATED LATER TODAY OR TONIGHT.

ONE FINAL HYDRO CONCERN...NORTHWEST WINDS WILL INCREASE LATE MONDAY
NIGHT INTO TUESDAY...WITH GUST POTENTIAL OF GREATER THAN 25KTS.
WITH LAKE MCCONAUGHY AT BANKFULL...LARGE WAVES WILL DEVELOP ALONG
THE LONG FETCH OF THE LAKE...WHICH COULD CAUSE ISSUES FOR SMALL
BOATS AND TRAFFIC ALONG THE DAM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL
10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ022-023-035-036-056>058-069.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 19, 2:27 PM MDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN JUN 19 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
327 PM CDT SUN JUN 19 2011 /227 PM MDT SUN JUN 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER
OUTLOOK WHICH INCLUDES SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA...WHICH
INCLUDES THE INTERSTATE 80 CORRIDOR. A WARM FRONT IS EXPECTED TO
LIFT NORTH INTO SOUTHWESTERN NEBRASKA AND UP INTO PANHANDLE
PROVIDING FOCUS FOR STORM DEVELOPMENT AFTER 4 PM CDT. STORMS
DEVELOPING ALONG THE FRONT MAY BE CAPABLE OF VERY LARGE
HAIL...WIND DAMAGE AND ISOLATED TORNADOES. STORM MOTION IS
EXPECTED TO BE NORTHEAST AT 15 MPH.

TONIGHT...THE WARM FRONT STRENGTHENS ACROSS SOUTHERN NEBRASKA AND
STORMS CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST
INTO NORTH CENTRAL NEBRASKA PRODUCING LARGE OR VERY LARGE HAIL.
ALSO THE THREAT OF WIND DAMAGE WILL INCREASE AS THE STORMS CONGEAL
INTO A CONVECTIVE COMPLEX THAT WILL PUSH EAST ACROSS THE STATE.

TOTAL RAINFALL TODAY AND TONIGHT OF UP 1 AND 1/2 INCHES COULD
PRODUCE MINOR FLOODING...ESPECIALLY IN URBAN AREAS AND IN AREAS
THAT HAVE RECEIVED RECENT HEAVY RAINFALL.   LOCAL AMOUNTS HIGHER
WITH STRONGEST STORMS COULD PRODUCE FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAVY RAIN AND FLOODING IS POSSIBLE MONDAY AND MONDAY NIGHT. AN
UPPER LEVEL DISTURBANCE COULD DEEPEN ACROSS SOUTHWEST NEBRASKA
AND TRACK SLOWLY NORTH PRODUCING A 3 TO 5 INCH HEAVY RAIN CENTER
ACROSS SOUTHWESTERN NEBRASKA INCLUDING LINCOLN COUNTY. THE NEED
FOR A FLOOD OR FLASH FLOOD WATCH WILL BE EVALUATED LATER TODAY OR
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ALONG AND SOUTH OF
INTERSTATE 80 AND POSSIBLY IN THE NEBRASKA PANHANDLE FROM AROUND
3 PM CDT THROUGH 9 PM CDT. ALL SPOTTERS ARE ASKED TO REPORT SEVERE
HAIL...WIND AND TORNADOES TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 19, 9:50 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/19/2011  M77.00 MPH       CHASE              NE   ASOS

            IMPERIAL ASOS REPORTED A WIND GUST OF 77 MPH. DELAYED
            REPORT.

&&

VAN PELT
Local storm report, Jun 19, 10:32 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     HEAVY RAIN       7 W HAYES CENTER        40.51N 101.15W
06/19/2011  E3.00 INCH       HAYES              NE   PUBLIC

1131 PM     HEAVY RAIN       HAYES CENTER            40.51N 101.02W
06/19/2011  M4.75 INCH       HAYES              NE   PUBLIC

&&

SPRINGER
Local storm report, Jun 19, 10:38 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1138 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             5 SSW NEWPORT           42.53N 99.37W
06/19/2011  M1.00 INCH       ROCK               NE   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 5 MILES SSW OF NEWPORT

0553 PM     HAIL             NEWPORT                 42.60N 99.33W
06/19/2011  M1.25 INCH       ROCK               NE   PUBLIC

            QUARTERS AND HALF DOLLARS SIZE HAIL REPORTED IN NEWPORT.

0602 PM     HAIL             10 WNW IMPERIAL         40.57N 101.81W
06/19/2011  E2.75 INCH       CHASE              NE   PUBLIC

0602 PM     HAIL             1 SW NEWPORT            42.59N 99.34W
06/19/2011  M2.50 INCH       ROCK               NE   PUBLIC

            THE HAIL LASTED FOR 20 MINUTES.

0622 PM     HAIL             9 SW ARNOLD             41.33N 100.32W
06/19/2011  M1.50 INCH       LINCOLN            NE   PUBLIC

            MARBLE TO PING PONG BALL SIZED HAIL PARTIALLY COVERING
            THE GROUND

0636 PM     HAIL             5 NNE STUART            42.67N 99.10W
06/19/2011  M1.75 INCH       HOLT               NE   PUBLIC

0638 PM     HAIL             6 N STUART              42.69N 99.14W
06/19/2011  E1.75 INCH       HOLT               NE   PUBLIC

0648 PM     TORNADO          8 S WAUNETA             40.30N 101.37W
06/19/2011                   DUNDY              NE   LAW ENFORCEMENT

            CHASE COUNTY SHERIFF REPORTED TORNADO 8 MILES SOUTH OF
            WANETA

0706 PM     HAIL             12 N ATKINSON           42.71N 98.98W
06/19/2011  M1.00 INCH       HOLT               NE   PUBLIC

            PUBLIC REPORTED A FEW HAIL STONES THE SIZE OF A
            QUARTER...BUT MOST WERE THE SIZE OF A LARGE MARBLE.

0712 PM     HAIL             10 S HAYES CENTER       40.37N 101.02W
06/19/2011  M1.75 INCH       HAYES              NE   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL 10 S OF HAYES CENTER

0713 PM     FUNNEL CLOUD     6 SE HAYES CENTER       40.45N 100.94W
06/19/2011                   HAYES              NE   TRAINED SPOTTER

0739 PM     HAIL             4 S BIG SPRINGS         41.01N 102.07W
06/19/2011  M1.00 INCH       DEUEL              NE   CO-OP OBSERVER

0745 PM     HAIL             9 SE HAYES CENTER       40.42N 100.90W
06/19/2011  M1.75 INCH       HAYES              NE   PUBLIC

            GOLF BALL SIZED HAIL 9 SE OF HAYES CENTER

0811 PM     HAIL             7 W ARNOLD              41.42N 100.33W
06/19/2011  M0.88 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            ARNOLD FIRE DEPARTMENT REPORTED NICKEL SIZED HAIL 7 MILES
            WEST OF ARNOLD.

0813 PM     FLASH FLOOD      9 SE STAPLETON          41.39N 100.39W
06/19/2011                   LINCOLN            NE   FIRE DEPT/RESCUE

            FROM 6 MILES SOUTHEAST TO 10 MILES SOUTHEAST OF
            STAPLETON...STATE HIGHWAY 92 IS UNDER WATER DUE TO HEAVY
            RAIN.

0815 PM     HAIL             W BRULE                 41.10N 101.89W
06/19/2011  E1.00 INCH       KEITH              NE   FIRE DEPT/RESCUE

0829 PM     FLASH FLOOD      10 SE STAPLETON         41.38N 100.38W
06/19/2011                   LINCOLN            NE   FIRE DEPT/RESCUE

            SEVERAL COUNTRY ROADS ARE WASHED OUT FROM 9 MILES
            SOUTHEAST TO 10 MILES EAST OF STAPLETON.

0840 PM     HAIL             STOCKVILLE              40.53N 100.38W
06/19/2011  E1.75 INCH       FRONTIER           NE   EMERGENCY MNGR

0859 PM     HAIL             6 NE ARNOLD             41.49N 100.11W
06/19/2011  M1.25 INCH       CUSTER             NE   PUBLIC

0900 PM     HAIL             7 W HAYES CENTER        40.51N 101.15W
06/19/2011  E0.50 INCH       HAYES              NE   PUBLIC

0905 PM     HAIL             ARNOLD                  41.42N 100.19W
06/19/2011  M1.75 INCH       CUSTER             NE   EMERGENCY MNGR

            TIME IS ESTIMATED...THIS IS A DELAYED REPORT.

0923 PM     TSTM WND GST     IMPERIAL                40.52N 101.64W
06/19/2011  M77.00 MPH       CHASE              NE   ASOS

            IMPERIAL ASOS REPORTED A WIND GUST OF 77 MPH. DELAYED
            REPORT.

0943 PM     HAIL             8 S NORTH PLATTE        41.02N 100.77W
06/19/2011  E0.88 INCH       LINCOLN            NE   PUBLIC

            NICKEL SIZED HAIL 1.5 MILES SOUTH OF LAKE MALONEY

0949 PM     HAIL             10 S NORTH PLATTE       40.99N 100.77W
06/19/2011  M1.25 INCH       LINCOLN            NE   TRAINED SPOTTER

0957 PM     HAIL             11 S NORTH PLATTE       40.97N 100.77W
06/19/2011  E1.50 INCH       LINCOLN            NE   LAW ENFORCEMENT

1008 PM     FLASH FLOOD      2 W MERNA               41.48N 99.80W
06/19/2011                   CUSTER             NE   EMERGENCY MNGR

            WATER IS OVER THE WESTBOUND LANE ON HIGHWAY 92 IN
            NORTHWEST CUSTER COUNTY.

1008 PM     HAIL             7 W HAYES CENTER        40.51N 101.15W
06/19/2011  M1.25 INCH       HAYES              NE   EMERGENCY MNGR

            HAIL WITH 60 MPH WIND GUSTS.

1023 PM     HAIL             7 W HAYES CENTER        40.51N 101.15W
06/19/2011  M0.50 INCH       HAYES              NE   PUBLIC

1025 PM     HAIL             CHAMPION                40.47N 101.71W
06/19/2011  M2.75 INCH       CHASE              NE   LAW ENFORCEMENT

            CHASE COUNTY SHERIFF REPORTED GOLF BALL AND BASEBALL
            SIZED HAIL IN CHAMPION

1035 PM     HAIL             IMPERIAL                40.52N 101.64W
06/19/2011  E1.75 INCH       CHASE              NE   CO-OP OBSERVER

1038 PM     FUNNEL CLOUD     1 E MAXWELL             41.08N 100.51W
06/19/2011                   LINCOLN            NE   PUBLIC

            FUNNEL CLOUD WAS REPORTED EAST OF MAXWELL ALONG HIGHWAY
            30 TO HAVE DECENDED HALFWAY TO THE GROUND BEFORE
            RETURNING BACK UP INTO THE CLOUD.

1131 PM     HEAVY RAIN       HAYES CENTER            40.51N 101.02W
06/19/2011  M4.75 INCH       HAYES              NE   PUBLIC

1131 PM     HEAVY RAIN       7 W HAYES CENTER        40.51N 101.15W
06/19/2011  E3.00 INCH       HAYES              NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 19, 10:48 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HEAVY RAIN       HAYES CENTER            40.51N 101.02W
06/19/2011  M5.20 INCH       HAYES              NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT IN HAYES CENTER REPORTED 5.20 INCHES OF
            RAIN SINCE LATE AFTERNOON

&&

VAN PELT
Local storm report, Jun 19, 10:49 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1149 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HEAVY RAIN       7 W HAYES CENTER        40.51N 101.15W
06/19/2011  M3.80 INCH       HAYES              NE   PUBLIC

            PUBLIC REPORTED 3.80 INCHES OF RAIN SINCE LATE AFTERNOON

&&

VAN PELT
Local storm report, Jun 20, 12:21 AM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND GST     3 N WESTERVILLE         41.44N 99.39W
06/20/2011  E65 MPH          CUSTER             NE   PUBLIC

            60 TO 65 MPH WINDS...HEAVY RAIN AND NICKEL SIZE HAIL.
            SEVERAL 6 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 183.

&&

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:00 PM MDTAreal Flood AdvisoryLBFDeuel6 hr
Jun 19, 6:03 PM MDTTornado WarningLBFHayes27 min
Jun 19, 6:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 19, 6:17 PM MDTFlash Flood WarningLBFCuster, Logan7 hr
Jun 19, 6:19 PM MDTSevere Thunderstorm WarningLBFChase26 min
Jun 19, 6:19 PM MDTTornado WarningLBFFrontier, Hayes41 min
Jun 19, 6:25 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 6:26 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jun 19, 6:31 PM MDTTornado WarningLBFDeuel, Keith, Perkins29 min
Jun 19, 6:38 PM MDTSevere Thunderstorm WarningLBFHayes37 min
Jun 19, 6:47 PM MDTSevere Thunderstorm WarningLBFCuster, Logan43 min
Jun 19, 6:58 PM MDTTornado WarningLBFFrontier32 min
Jun 19, 7:00 PM MDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 19, 7:00 PM MDTTornado WarningLBFDeuel, Keith, Perkins30 min
Jun 19, 7:05 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes25 min
Jun 19, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Jun 19, 7:26 PM MDTTornado WarningLBFFrontier34 min
Jun 19, 7:27 PM MDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 19, 7:27 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
Jun 19, 7:28 PM MDTSevere Thunderstorm WarningLBFFrontier32 min
Jun 19, 7:31 PM MDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 19, 7:34 PM MDTTornado WarningLBFChase41 min
Jun 19, 7:36 PM MDTSevere Thunderstorm WarningLBFHayes39 min
Jun 19, 7:39 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins51 min
Jun 19, 7:49 PM MDTFlash Flood WarningLBFCuster6 hr
Jun 19, 8:00 PM MDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 19, 8:07 PM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 19, 8:10 PM MDTTornado WarningLBFChase50 min
Jun 19, 8:15 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
Jun 19, 8:20 PM MDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 19, 8:26 PM MDTTornado WarningLBFFrontier, Hayes34 min
Jun 19, 8:31 PM MDTTornado WarningLBFLincoln29 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFCuster37 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFChase, Hayes34 min
Jun 19, 8:52 PM MDTFlash Flood WarningLBFChase, Hayes5 hr
Jun 19, 8:55 PM MDTSevere Thunderstorm WarningLBFChase50 min
Jun 19, 8:58 PM MDTTornado WarningLBFLincoln32 min
Jun 19, 9:11 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 9:13 PM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
Jun 19, 9:16 PM MDTFlash Flood WarningLBFCuster4 hr
Jun 19, 9:26 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 9:39 PM MDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jun 19, 9:58 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jun 19, 10:11 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 10:24 PM MDTSevere Thunderstorm WarningLBFCuster51 min
Jun 19, 10:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 10:42 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jun 19, 11:13 PM MDTSevere Thunderstorm WarningLBFCuster47 min
Jun 19, 11:15 PM MDTSevere Thunderstorm WarningLBFFrontier45 min
Jun 19, 11:23 PM MDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 19, 11:48 PM MDTSevere Thunderstorm WarningLBFChase42 min
Jun 19, 11:57 PM MDTSevere Thunderstorm WarningLBFFrontier24 min
Jun 20, 12:26 AM MDTSevere Thunderstorm WarningLBFCuster49 min
Jun 20, 1:37 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes6 hr
Jun 20, 1:47 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Jun 20, 2:55 AM MDTFlash Flood WatchLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more24 hr
Jun 20, 7:34 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan8 hr
Jun 20, 7:40 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes8 hr
Jun 20, 1:43 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min
Jun 20, 2:12 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins6 hr
Jun 20, 2:46 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 20, 3:01 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln6 hr
Jun 20, 3:07 PM MDTFlash Flood WarningLBFKeith, Lincoln4 hr
Jun 20, 3:12 PM MDTAreal Flood AdvisoryLBFChase, Hayes6 hr
Jun 20, 3:36 PM MDTAreal Flood AdvisoryLBFLincoln102 min
Jun 20, 4:00 PM MDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins6 hr
Jun 20, 5:15 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.